MAUDE Adverse Event Report: HANDICARE STAIRLIFTS B.V. HANDICARE; POWERED STAIRWAY CHAIR LIFT

HANDICARE STAIRLIFTS B.V. HANDICARE; POWERED STAIRWAY CHAIR LIFT
Model Number 1100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Laceration(s) (1946)
Date of Event 05/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Client fell down stairs when stairlift failed due to installation error.
 
Additional Manufacturer Narrative
Initial information reported did not indicate this was a reportable event, but upon site visit with detailed inspection on (b)(6) 2025, we determined that it was reportable.

Brand Name
HANDICARE
Common Device Name
POWERED STAIRWAY CHAIR LIFT
Manufacturer (Section D)
HANDICARE STAIRLIFTS B.V.
newtonstraat 35
po box 39
heerhugowaard, noord holland 1700 AA
NL  1700 AA
Manufacturer (Section G)
HANDICARE
newtonstraat 35
po box 39
heerhugogaard, noord holland 1700 AA
NL   1700 AA
Manufacturer Contact
peter laan
newtonstraat 35
po box 39
heerhugowaard, noord holland 1700 -AA
NL   1700 AA
MDR Report Key22680838
Report Number3013423626-2025-00005
Device Sequence Number8937157
Product Code PCD
UDI-Device Identifier08719326254326
UDI-Public08719326254326
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1100
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight100 KG